I am not as far along as you are - I had my radical hysterectomy 3 months ago (1st Nov.) - but just wanted to let you know I have exactly the same issue. I get a lot of pelvic and abdominal pain with mine as well. I saw my consultant last week who told me that amongst other things, the op has left me with irritable bowel syndrome (my bowel is definitely not happy in its new position!) and possibly adhesions. He said it's possible that both will ease with time, but has recommended that in the mean time, I try Buscopan. I notice on the packet that you're not supposed to take it unless your doctor says so, so best not to just take my word for it - it could be worth going to your GP about it or asking your consultant next time you have a check up.
The bowel is moved about a lot during a rad. hyst. and obviously is in a different position after you've had the op, so I suppose maybe it's not surprising it would get cross!
I hope it eases in time. You're definitely not the only one!!